# SDR CA140310010

- Difficulty date: March 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 5,185 hours
- Engine: Pwa PW535A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 65601416
- Condition: Misinstalled
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABLE, PN 6560141-6, ORDERED FOR REPLACEMENT DURING PHASE 5 INSPECTION.  PRIOR TO INSTALLATION AME NOTICED THE BALL END WAS SWAGED ON BACKWARDS.  THE SHANK END OF THE BALL SWAGE THAT IS TO PROTRUDE THROUGH THE FORK WAS FACING THE WRONG WAY.  A CABLE WAS RE-ORDERED FROM MFG AND THE REPLACEMENT ARRIVED AND IS EXACTLY THE SAME. CURRENTLY WORKING WITH TECH SUPPORT TO SOURCE A CORRECTLY BUILT CABLE.
